# SDR WRNA201504020004

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N902AR
- Make and model: Boeing 747428F
- Aircraft serial: 32870
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DECENT THE NR 1 ENGINE, N2 VIBRATION PEAKED AT 4.5, 15,000 FEET, INDICATED AIRSPEED 300 KNOTS, FLIGHT IDLE POWER.
